# SDR ASOA201000963

- Difficulty date: June 28, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 19,483 hours, 16,823 cycles
- Engine: Ge CF34*
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Condition: Failed
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RECEIVED A SPOILERONS CAUTION MESSAGE ,FOLLOWED BY A FLT SPOILERS CAUTION MESSAGE FOLLOWED BY AN INBD GROUND SPOILER FAULT STATUS MESSAGE (EMERGENCY DECLARED)   R & R RELAY K3CN FOR SECU POWER SUPPLY IAW ESPM 20-22-00 OPS CHECK GOOD JB-10 RETEST GOOD. (CLOSED)
